# SDR MASA2021011600015

- Difficulty date: January 16, 2021
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N85356
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000692
- Aircraft time: 7,740 hours, 4,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE INOPERABLE, REPLACED MEGAPHONE.
